Doctor insights on:
I take totalt 200 mg Lamictal (morning, and evening) everyday, but on different times. Is this any dangerous? Overdose? Or is this totally okay?
Depends: If on a higher dose eg 200mg or more. There is an increased risk of seizure. My patient who feel it is helping report that they feel acutely anxious and depressed if they miss a dose. If it isn't helping you might not notice. I would only stop suddenly if there is an allergic rn. There is no need to suddenly stop. Talk with your prescriber. ...Read more
Varied: Life threatening: certain rashes (stevens-johnson syndrome, toxic epidermal necrolysis), neutropenia (low white cells), multiple organ failure, hepatic failure, suicide, sudden death. Less severe: nausea, vomiting, dizziness, somnolence, visual change, headache, sore throat, runny nose, diarrhea, fever, fatigue - many others. You should be under close supervision by the prescriber. ...Read more
- Talk to a doctor live online for free
- Overdose of lamictal
- Lamictal overdose emedicine
- Lamictal overdose amount
- Ask a doctor a question free online
- Lamictal overdose treatment
- Can you overdose on lamictal?
- Lamictal overdose symptoms
- Lamictal overdose death
- Talk to a urgent care specialist online for free